| Catalog Number |
504570 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Low Oxygen Saturation (2477)
| Date of Event |
02/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: "end user indicated kinking in ett.Physician indicated there are no patient health issues connected to the complaints.Product was pre-inflated for testing.Re-intubation and any desaturation of 02 are noted in case events.".
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description